Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 288, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 8, 2016, 8:02 PM CDT for Logan County, Simpson County, Kentucky. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 8:02 PM CDT (01:02 UTC)
- Expired
- Jul 8, 2016, 8:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Logan County, KY, Simpson County, KY
The radar
The Ft Campbell radar (KHPX), 36 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 8:14 PM CDT | TSTM WND DMG | 1 N Russellville, KY | TREES AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2167 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1438 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
052
WUUS53 KLMK 090102
SVRLMK
KYC141-213-090130-
/O.NEW.KLMK.SV.W.0288.160709T0102Z-160709T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
802 PM CDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY...
LOGAN COUNTY IN CENTRAL KENTUCKY...
* UNTIL 830 PM CDT
* AT 801 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELKTON...
MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE...AUBURN...ADAIRVILLE...LICKSKILLET...EPLEYS...SPA...
COOPERSTOWN...NEOSHEO...OAKVILLE AND SCHLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THIS STORM HAS PRODCUED WIDESPREAD
WIND DAMAGE ACROSS WESTERN KENTUCKY. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3674 8706 3676 8705 3687 8706 3698 8705
3694 8664 3687 8660 3681 8658 3665 8673
3664 8706
TIME...MOT...LOC 0101Z 271DEG 48KT 3682 8710
HAIL...<.75IN
WIND...60MPH
$$
SCHOETTMER2 follow-up statements
993
WWUS53 KLMK 090118
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
818 PM CDT FRI JUL 8 2016
KYC141-213-090130-
/O.CON.KLMK.SV.W.0288.000000T0000Z-160709T0130Z/
SIMPSON KY-LOGAN KY-
818 PM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR WESTERN SIMPSON AND LOGAN COUNTIES...
AT 818 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSSELLVILLE...
MOVING EAST AT 55 MPH.
HAZARD...65 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE...AUBURN...ADAIRVILLE...LICKSKILLET...EPLEYS...SPA...
COOPERSTOWN...NEOSHEO...OAKVILLE AND SCHLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3674 8706 3676 8705 3687 8706 3698 8705
3694 8664 3687 8660 3681 8658 3665 8673
3664 8706
TIME...MOT...LOC 0118Z 271DEG 48KT 3682 8681
HAIL...<.75IN
WIND...60MPH
$$
SCHOETTMER699
WWUS53 KLMK 090132
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
832 PM CDT FRI JUL 8 2016
KYC141-213-090141-
/O.EXP.KLMK.SV.W.0288.000000T0000Z-160709T0130Z/
SIMPSON KY-LOGAN KY-
832 PM CDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SIMPSON AND LOGAN
COUNTIES HAS EXPIRED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. HOWEVER, A NEW SEVERE THUNDERSTORM WARNING HAS BEEN
ISSUED FOR MORE STORMS MOVING INTO THE REGION.
LAT...LON 3674 8706 3676 8705 3687 8706 3698 8705
3694 8664 3687 8660 3681 8658 3665 8673
3664 8706
TIME...MOT...LOC 0130Z 271DEG 48KT 3682 8681
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:46 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 8, 6:46 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
746 PM EDT FRI JUL 8 2016
...Forecast Update...
Issued at 746 PM EDT Fri Jul 8 2016
Will be updating the forecast to include higher chances for
thunderstorms (heavy rainfall) across southern KY. Convective
complex is now accelerating across southern KY, with developing
storms out ahead of it. Will be concerned about damaging winds and
additional heavy rainfall/flash flooding through this evening. Will
leave Flash Flood Watch as is and be quick on the trigger with Flash
Flood Warnings given FFG values between 1-2 inches.
Severe storm over southern IN should stay limited in coverage and
begin to weaken as it encounters a less favorable airmass.
Issued at 536 PM EDT Fri Jul 8 2016
Let Severe Thunderstorm Watch #355 go. The severe threat has ended
for the time being. Main focus this evening will be on any
additional thunderstorm chances ahead of the approaching cold front,
and MCS over Missouri bootheel. At this point, think any additional
thunderstorms will be isolated to widely scattered in nature due to
the lack of trigger and subsidence behind the departing 500 mb
shortwave. The atmosphere remains unstable ahead of the approaching
cold front; so can't rule out 20-30 percent chance of additional
thunderstorms this evening if front is able to be enough of a
trigger.
Will leave the Flash Flood Watch going for a little bit longer to
account for developing MCS across the MO bootheel. However, feel the
complex will track mainly E/SE into western and central Tennessee.
Main reason for this is because 850-300 mb mean winds should steer
it that direction. Will let the Flash Flood Watch go when confidence
is higher that another round of storm won't move through.
.SHORT TERM (Now through Saturday)...
Issued at 257 PM EDT Fri Jul 8 2016
Cold front advancing from the northwest may still spark scattered
thunderstorms behind the current activity moving into eastern
Kentucky. Subsidence behind those storms and gradual loss of heating
into this evening should keep storms from becoming widespread. Also,
will have to watch complex moving east across southern Missouri this
afternoon. 850-300 flow would take this complex to the east, more
towards northern Tennessee or the KY/TN border area (which is
supported by the HRRR). So, will keep at least scattered PoPs in the
forecast for several more hours. Will make last minute decision
depending on how things look at issuance time.
Saturday and Saturday night look nice as high pressure noses in from
the north behind tonight's cold front. High temperatures on Saturday
will be in the 80s with dew points in the 60s.
.LONG TERM (Saturday Night through Thursday)...
Issued at 300 PM EDT Fri Jul 8 2016
Though upper ridging will try to build in this week, a weakness in
the ridge overhead Sunday-Monday may help foster thunderstorm
activity (especially Monday).
For the rest of the week we'll be on the edge of the ridge with
occasional disturbances moving through the zonal flow. This will
result in a forecast of daily scattered thunderstorm chances.
Temperatures will be about normal for mid-July.
&&
.AVIATION (00Z TAF Update)...
Issued at 640 PM EDT Fri Jul 8 2016
Main TAF concern will be lingering convection this evening and the
potential for some light fog/stratus early Saturday morning. A weak
surface front has pushed into portions of southern IN. A few
thunderstorms have developed along this boundary, but these are not
expected to make it into SDF given the earlier rains. An
additional complex of thunderstorms has developed over southeastern
MO, which will track across TN. A few of these storms may attempt
to make it into BWG later this evening, thus will continue with VCTS
wording.
Later tonight, some fog and/or stratus will be possible mainly at
BWG/LEX. Will favor more stratus at BWG where a thick cirrus shield
should help keep low-levels mixed a bit. Will go with light fog at
LEX given a thinner cirrus deck and the heavier rains that fell
earlier today. This will quickly mix out Saturday morning, leaving
just a few diurnal cu and passing upper-level clouds.
&&
.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch until midnight EDT /11 PM CDT/ tonight for
KYZ024-026>028-045>048-053>057-061>067-070>078-081-082.
IN...NONE.
&&
Update.........BJS/INS
Short Term.....13
Long Term......13
Aviation.......KJDHazardous weather outlook, Jul 8, 4:42 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 542 PM EDT FRI JUL 8 2016 INZ076>079-083-084-089>092-KYZ023-025-029>043-049-092145- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-MEADE-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY- FRANKLIN-SPENCER-ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...BRANDENBURG... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...WINCHESTER 542 PM EDT FRI JUL 8 2016 /442 PM CDT FRI JUL 8 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. AN ISOLATED SHOWER OR STORM WILL STILL BE POSSIBLE THIS EVENING UNTIL A COLD FRONT PASSES LATER TONIGHT. BRIEF HEAVY RAINFALL... LIGHTNING...AND GUSTY WINDS WILL BE POSSIBLE WITH ANY STORM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH THURSDAY...ESPECIALLY DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS FROM THIS AFTERNOONS STORMS. KYZ024-026>028-045>048-053>057-061>067-070>078-081-082-092145- BRECKINRIDGE-OHIO-GRAYSON-HARDIN-NELSON-WASHINGTON-MERCER-JESSAMINE- LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR- CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE- ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...HARDINSBURG...HARTFORD...LEITCHFIELD... ELIZABETHTOWN...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 542 PM EDT FRI JUL 8 2016 /442 PM CDT FRI JUL 8 2016/ ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. AN ISOLATED SHOWER OR STORM WILL STILL BE POSSIBLE THIS EVENING UNTIL A COLD FRONT PASSES LATER TONIGHT. BRIEF HEAVY RAINFALL... LIGHTNING...AND GUSTY WINDS WILL BE POSSIBLE WITH ANY STORM. DUE TO RECENT VERY HEAVY RAINFALL...ANY THUNDERSTORM WILL BE ABLE TO PRODUCE LOCALIZED FLOODING CONCERNS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH THURSDAY...ESPECIALLY DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS FROM THIS AFTERNOONS STORMS. BJS
In the hours before
Special weather statement, Jul 8, 5:52 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
652 PM EDT FRI JUL 8 2016
INZ076-077-084-090-082315-
WASHINGTON-ORANGE-CRAWFORD-HARRISON-
652 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HARRISON...
SOUTHEASTERN ORANGE...NORTHEASTERN CRAWFORD AND SOUTHWESTERN
WASHINGTON COUNTIES...
AT 651 PM EDT...A STRONG THUNDERSTORM WAS NEAR PAOLI...MOVING
SOUTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PAOLI...STAMPERS CREEK...PALMYRA...MARENGO...MILLTOWN...HARDINSBURG...
FREDERICKSBURG...VALEENE...PINE VALLEY AND TROTTER CROSSING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3842 8603 3840 8603 3829 8625 3852 8650
3858 8641
TIME...MOT...LOC 2251Z 308DEG 34KT 3850 8639
SCHOETTMERSpecial weather statement, Jul 8, 5:56 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
656 PM EDT FRI JUL 8 2016
INZ076-083-084-082330-
ORANGE-CRAWFORD-DUBOIS-
656 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ORANGE...
NORTHWESTERN CRAWFORD AND NORTHEASTERN DUBOIS COUNTIES...
AT 655 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES NORTHEAST OF
JASPER...MOVING SOUTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ENGLISH...TASWELL...ELLSWORTH...ECKERTY...FARGO...NORTON...CUZCO...HILLHAM...
CRYSTAL AND ETHEL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3853 8679 3852 8679 3853 8669 3838 8639
3826 8657 3827 8659 3849 8683
TIME...MOT...LOC 2255Z 308DEG 33KT 3848 8676
SCHOETTMERSpecial weather statement, Jul 8, 6:07 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
707 PM EDT FRI JUL 8 2016
INZ076-083-084-082345-
ORANGE-CRAWFORD-DUBOIS-
707 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ORANGE...NORTHERN
CRAWFORD AND EAST CENTRAL DUBOIS COUNTIES...
AT 707 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES NORTHWEST OF
ENGLISH...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ENGLISH...TASWELL...ELLSWORTH...SULPHUR...ECKERTY...WEST FORK...FARGO...
NORTON...TEMPLE AND CUZCO.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3853 8668 3832 8630 3821 8650 3821 8657
3826 8657 3827 8662 3845 8676
TIME...MOT...LOC 2307Z 311DEG 28KT 3842 8662
SCHOETTMERSpecial weather statement, Jul 8, 6:56 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
756 PM EDT FRI JUL 8 2016
INZ090-KYZ025-030-090030-
HARRISON-JEFFERSON-MEADE-
756 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HARRISON...WEST CENTRAL
JEFFERSON AND CENTRAL MEADE COUNTIES...
AT 756 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAREFREE TOWN...MOVING
SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CORYDON...VALLEY STATION...PLEASURE RIDGE PARK...ELIZABETH...NEW
MIDDLETOWN...LACONIA...NEW AMSTERDAM...CENTRAL...EVANS LANDING AND
DOGWOOD.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3811 8583 3800 8597 3800 8600 3798 8600
3795 8604 3813 8633 3814 8632 3815 8633
3827 8614
TIME...MOT...LOC 2356Z 309DEG 29KT 3821 8626
SCHOETTMERLocal storm report, Jul 8, 7:43 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
843 PM EDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND DMG DEPAUW 38.34N 86.22W
07/08/2016 HARRISON IN LAW ENFORCEMENT
TREES DOWN, TRANSFORMERS BLOWN.
&&
MRCSpecial weather statement, Jul 8, 7:46 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 846 PM EDT FRI JUL 8 2016 INZ084-090-KYZ025-090115- CRAWFORD-HARRISON-MEADE- 846 PM EDT FRI JUL 8 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HARRISON...SOUTHEASTERN CRAWFORD AND NORTHEASTERN MEADE COUNTIES... AT 846 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAREFREE TOWN...MOVING SOUTHEAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRANDENBURG...CAREFREE TOWN...LEAVENWORTH...ELIZABETH...NEW MIDDLETOWN... MAUCKPORT...LACONIA...NEW AMSTERDAM...CENTRAL AND CAPE SANDY. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3818 8642 3825 8636 3814 8592 3795 8613 TIME...MOT...LOC 0046Z 299DEG 35KT 3819 8635 SCHOETTMER
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:07 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 23 min |
| Jul 8, 8:28 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 32 min |
| Jul 8, 8:31 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 29 min |
| Jul 8, 8:35 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Ohio, Warren | 25 min |
| Jul 8, 8:54 PM CDT | Areal Flood Advisory | LMK | Logan, Simpson | 4 hr |
| Jul 8, 8:56 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe, Warren | 34 min |
| Jul 8, 9:05 PM CDT | Special Weather Statement | LMK | Edmonson, Grayson, Hart | 25 min |
| Jul 8, 9:28 PM CDT | Special Weather Statement | LMK | Cumberland, Metcalfe, Monroe | 32 min |
| Jul 8, 10:06 PM CDT | Special Weather Statement | LMK | Clinton, Cumberland, Russell | 39 min |
| Jul 8, 11:12 PM CDT | Special Weather Statement | LMK | Jefferson | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.